Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does low blood sugar cause severe headaches,profuse sweating,poor concentration,anxiety and vision problems?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I think that I may have a problem with my either my blood sugar or how my body uses the blood sugar. I get severe headaches, sweat profusely, can't concentrate, have anxiety and sometimes have vision problems. I went to the health food store and the clerk gave me cinnamon. It actually works, but the instructions say take twice a day. I have to take it every 2 to 3 hours. The sweating, headaches, increased concentration, also anxiety, and vision problems lessen markedly. I have never had blood sugar level problems, but I have always had fatigues my whole life. Wellbutrin seems to help increase the use of sugar converting it to energy. I feel great when I eat something with pure sugar in it., but I refuse to eat sugar all the time. What do you think my problem may be and what medication would help ?
Posted Tue, 24 Dec 2013 in General Health
Answered by Dr. Rakesh Karanwal 7 hours later
Brief Answer: Anxiety+ depression treatment needs modification Detailed Answer: Hi there, Thanks for your query. I have carefully gone through your medical history and present problems. From the provided details, I am of the opinion that all your problems are due to ongoing anxiety and, to a lesser extent, depression. Hence, treatment needs to be MODIFIED, WITH ADDITION of an ANTI-ANXIETY DRUG, such as alprazolam, clonazepam or lorazepam, in effective doses. I am sure that you will show significant improvement with addition of an anti-anxiety drug. These symptoms can also be due to impending menopause. Episodic low blood sugar too can cause similar symptoms, BUT only transient. Nevertheless, there is no harm in getting Blood sugar estimation done. Further, there is an unlikely possibility of Pheochromocytoma, but should be considered. Consult your doctor/Psychiatrist and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor